5 results for approximate solution.

Parameters for your search query:
Keyword    approximate solution

Open AccessArticle
Export: RIS | BibTeX | EndNote
Approximate Solution of Stochastic Partial Differential Equation with Random Neumann Boundary Condition
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 20-24. DOI: 10.12691/ijpdea-3-1-4
Pub. Date: March 22, 2015Views: 7820Downloads: 5605
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Approximate Solutions of the stochastic Generalized Swift-Hohenberg Equation with Neumann Boundary Conditions
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 12-19. DOI: 10.12691/ijpdea-3-1-3
Pub. Date: February 17, 2015Views: 6128Downloads: 4054
Open AccessArticle
Export: RIS | BibTeX | EndNote
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6), 369-375. DOI: 10.12691/ajams-2-6-3
Pub. Date: November 26, 2014Views: 7561Downloads: 4455
Open AccessArticle
Export: RIS | BibTeX | EndNote
Employment Higher Degree B-Spline Function for Solving Higher Order Differential Equations
International Journal of Partial Differential Equations and Applications. 2016, 4(1), 16-19. DOI: 10.12691/ijpdea-4-1-3
Pub. Date: July 25, 2016Views: 6241Downloads: 4492
Open AccessResearch Article
Export: RIS | BibTeX | EndNote
The Approximate Method for Solving the Boundary Integral Equations of the Problem of Wave Scattering by Superconducting Lattice
American Journal of Applied Mathematics and Statistics. 2014, 2(6A), 13-19. DOI: 10.12691/ajams-2-6A-3
Pub. Date: November 28, 2014Views: 7671Downloads: 4445
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types